This question was answered on Wed 19, Aug 2009 09:31am by Dr Bhupinder K, MD

RED DOTS ON PENIS HEAD (GLANS)

    
Asked by gbal (Male; 25; No sexual disease till date. Only suffered jaundice twice. ) on Wed 19, Aug 2009 08:55am

Hi! I am 25 years old male. I am facing a peculiar problem which is really disturbing. My penis head has red dots everytime I masturbate or even slightly stimulate from outside. I have been masturbating since the age of 15 and have sometimes did it 4-5 times a day too. But now suddenly this issue has come up. Well though i am still a virgin, but done oral sex. I did cunnilingus to my girl-friend who is also a virgin for sure. Though i am not really sure if she has any infection. Also while helping me masturbate she was pretty rough which caused a lot of pain later. this all happened about 15 days back. I noticed a couple of red dots but didn't pay much attention. However later after masturbating once, i saw RED DOTS on my penis head. i haven't masturbated since then. Also I experience extreme BURNING SENSATION in the top/front part of penis sometimes after urination or masturbation, especially when i masturbate after long time. I haven't visited any doctor yet. Please suggest some good doctor in New Delhi if you can. I am really becoming paranoid. I hope it's not an STD as they say it can get transferred thru oral sex also. Please please please help me.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Wed 19, Aug 2009 09:31am:

Hello, Without examination,confirmation of a diagnosis is tough but these red dots can be due to friction rub or chaffing. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin.Also wear cotton undergarments.Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful.If the symptoms are severe then it will be best to consult a dermatologist. Hope it helps. Take care and regards.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Wed 16, Feb 2011 10:17pm:
Please follow us on Facebook by clicking the like button below

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats